# SDR DALA2025062004637

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 92,538 hours, 24,140 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 WHILE PERFORMING REPETTIVE INSPECTION PER SECTION2 OF ERA 532885 -14 REV C REF LOG PG 1919279 FOUND ERRORS IN PAPERWORK THAT L/H DRY BAY BARRIER PNL 532HZ WAS NOT ACCOMPLISHED. CORRECTIVE ACTION: ACCOMPLISHED SECTION 5 TIME LIMITED REPAIR PER ERA 532885-14 REV D ALSO REF LOG PG 2961772 AND LOG PG 1030751. (1032137)
